# SDR DALA201804302948

- Difficulty date: April 24, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 71,448 hours, 13,132 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Elec Recepticle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 LAVATORY, 110 ELECTRICAL RECEPTICAL LOOSE AND EMITTED SPARKS.  THE 110 RECEPTACLE WAS REMOVED POWER FROM OUTLET.   FOUND LOOSE CONNECTION ON BACK OF PLUG.  SECURED THE CONNECTOR. CHECKED GOOD. OK FOR SERVICE.
